# SDR YYFA20131226001

- Difficulty date: December 26, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,136 hours, 21,752 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THRUST REVERSER UNLOCK LIGHT CAME ON & STAYS ON WHEN TAKEOFF POWER IS APPLIED.
